Commutation theorems and generalized commutation relations
Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 205-224.
@article{BSMF_1976__104__205_0,
     author = {Rieffel, Marc A.},
     title = {Commutation theorems and generalized commutation relations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {205--224},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1826},
     zbl = {0345.43010},
     mrnumber = {54 \#4415},
     language = {en},
     url = {www.numdam.org/item/BSMF_1976__104__205_0/}
}
Rieffel, Marc A. Commutation theorems and generalized commutation relations. Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 205-224. doi : 10.24033/bsmf.1826. http://www.numdam.org/item/BSMF_1976__104__205_0/

[1] Araki (H.). - A lattice of von Neumann algebras associated with the quantum theory of a free Bose field, J. math. Phys., t. 4, 1963, p. 1343-1362. | MR 28 #1889 | Zbl 0132.43805

[2] Blattner (R. J.). - On a theorem of G. W. Mackey, Bull. Amer. math. Soc., t. 68, 1962, p. 585-587. | MR 25 #5135 | Zbl 0122.35202

[3] Bourbaki (N.). - Intégration, Chap. 7 et 8. - Paris, Hermann, 1963 (Act. scient. et ind., 1306 ; Bourbaki, 29). | Zbl 0156.03204

[4] Bruhat (F.). - Sur les représentations induites des groupes de Lie, Bull. Soc. math. France, t. 84, 1956, p. 97-205 (Thèse Sc. math. Paris, 1955). | EuDML 86911 | Numdam | MR 18,907i | Zbl 0074.10303

[5] Dixmier (J.). - Les algèbres d'opérateurs dans l'espace hilbertien. - Paris, Gauthier-Villars, 1957 (Cahiers scientifiques, 25). | Zbl 0088.32304

[6] Dunford (N.) and Schwartz (J.). - Linear operators, II. - New York, Interscience, 1963. | Zbl 0128.34803

[7] Effros (E.) and Hahn (F.). - Locally compact transformation groups and C*-algebras. - Providence, American mathematical Society, 1967 (Memoirs Amer. math. Soc., 75). | Zbl 0184.17002

[8] Mackey (G. W.). - Unitary representations of group extensions, I, Acta Math., Uppsala, t. 99, 1958, p. 265-311. | MR 20 #4789 | Zbl 0082.11301

[9] Murray (F. J.) and Von Neumann (J.). - On rings of operators, Annals of Math., t. 37, 1936, p. 116-229. | JFM 62.0449.03 | Zbl 0014.16101

[10] Nielsen (O. A.). - The Mackey-Blattner theorem and Takesaki's generalized commutation relation for locally compact groups, Duke Math., J., 40, 1973, p. 105-114. | MR 46 #9233 | Zbl 0256.22010

[11] Rieffel (M. A.). - Square-integrable representations of Hilbert algebras, J. funct. Anal., t. 3, 1969, p. 265-300. | MR 39 #6094 | Zbl 0174.44902

[12] Rieffel (M. A.). - Induced representations of C⋆-algebras, Advances Math., t. 13, 1974, p. 176-257. | MR 50 #5489 | Zbl 0284.46040

[13] Rieffel (M. A.). - Morita equivalence for C⋆-algebras and W⋆-algebras, J. pure and appl. Algebra, t. 5, 1974, p. 51-96. | MR 51 #3912 | Zbl 0295.46099

[14] Rieffel (M. A.). - A commutation theorem and duality for free Bose fields, Comm. math. Phys., t. 39, 1974, p. 153-164. | MR 51 #9700 | Zbl 0296.46069

[15] Rieffel (M. A.). - Strong Morita equivalence of certain transformation group C⋆-algebras, Math. Ann. (to appear). | EuDML 162850 | Zbl 0328.22013

[16] Rieffel (M. A.) and Van Daele (A.). - The commutation theorem for tensor products of von Neumann algebras, Bull. London math. Soc., t. 7, 1975, p. 257-260. | MR 52 #3977 | Zbl 0362.46048

[17] Sakai (S.). - C⋆-algebras and W⋆-algebras. - Berlin, Springer-Verlag, 1971 (Ergebnisse der Mathematik, 60). | MR 56 #1082 | Zbl 0219.46042

[18] Takesaki (M.). - Covariant representations of C⋆-algebras and their locally compact automorphism groups, Acta Math., Uppsala, t. 119, 1967, p. 273-303. | MR 37 #774 | Zbl 0163.36802

[19] Takesaki (M.). - A generalized commutation relation for the regular representation, Bull. Soc. math. France, t. 97, 1969, p. 289-297. | EuDML 87128 | Numdam | MR 40 #7831 | Zbl 0188.20101

[20] Takesaki (M.) and Tatsuuma (N.). - Duality and subgroups, Annals of Math., t. 93, 1971, p. 344-364. | MR 43 #7557 | Zbl 0201.45503

[21] Vowden (B. J.). - Normalcy in von Neumann algebras, Proc. London math. Soc. t. 27, 1973, p. 88-100. | MR 47 #9302 | Zbl 0264.46065